# SDR REXA2024102901113

- Difficulty date: February 15, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL BETWEEN FS 280 TO 319 IS CORRODED ON UPPER AND LOWER SURFACE.  REMOVED AND REPLACED RH FLOOR SILL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01
